# SDR SWIA202158201

- Difficulty date: March 31, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OTBD GROUND SPOILER INBD, MIDDLE, OTBD AND PCU CONNECT HARDWARE CORRODED     (C-CHECK RO 5/16/2021)    REMOVED AND REPLACE CORRODED HARDWARE WITH NEW HARDWARE ON RH OTBD GROUND SPOILER AT INBD, MIDDLE, OTBD, AND PCU ATTATCHING POINTS. REF CRJ 200 AMM 27-65-01-400-801
